Items where Author or Editor is "Fowler, J. Joseph"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Fowler, J. Joseph and Jünger, Michael and Kobourov, Stephen G. and Schulz, Michael (2011) Characterizations of restricted pairs of planar graphs allowing simultaneous embedding with fixed edges.
Published in: Computational Geometry : Theory and Applications Vol. 44 (8). pp. 385-398. ISSN 0925-7721

Fowler, J. Joseph and Jünger, Michael and Kobourov, Stephen G. and Schulz, Michael (2008) Characterizing Simultaneous Embeddings with Fixed Edges.
Published in: Electronic Notes in Discrete Mathematics Vol. 31. pp. 41-44.

Proceedings article

Fowler, J. Joseph and Gutwenger, Carsten and Jünger, Michael and Mutzel, Petra and Schulz, Michael (2009) An SPQR-Tree Approach to Decide Special Cases of Simultaneous Embedding with Fixed Edges.
Published In: Graph Drawing GD 2008 Crete, Lecture notes in computer science. 5417 Springer-Verlag 2009, pp. 157-168.

Fowler, J. Joseph and Jünger, Michael and Kobourov, Stephen G. and Schulz, Michael (2008) Characterizations of Restricted Pairs of Planar Graphs allowing Simultaneous Embeddings with Fixed Edges.
Published In: Workshop on Graph-Theoretic Concepts in Computer Science 2008, Lecture notes in computer science. 5344 Springer 2008, pp. 146-158.

This list was generated on Sat Nov 18 16:26:26 2017 CET.